MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Percuflex Plus; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Percuflex Plus; catheter, biliary, diagnostic
Model Number M0061752530
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a retrograde intrarenal surgery procedure.During unpacking, it was found that the tip and along that shaft of the stent was fractured.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.Block h11: investigation analysis upon receipt at our quality assurance laboratory, this percuflex plus ureteral stent underwent a thorough analysis.Visual inspection of the device identified that the stent bladder coil was detached, and the suture hole was torn.The positioner and suture were also returned.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the bladder coil and is removed using excess force, the stent could get detached/separated, and torn during preparation, affecting the performance of the device.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
Percuflex Plus
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23556344
Report Number2124215-2025-81852
Device Sequence Number21289304
Product Code FAD
UDI-Device Identifier08714729056812
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752530
Device Catalogue Number175-253
Device Lot Number0034702890
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/05/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer01/12/2026
08/27/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date02/06/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown